# SDR AU000128061

- Difficulty date: January 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flex Drive
- Part number: 1013800001
- Condition: Broken
- Location: Te Flap
- Part time: 8,448 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AU) THE PILOT FOUND THE FLAP DOWN TO 17 DEGREES, BUT THEY JAMMED AT 8 DEGREES.  FOUND THE LT  INBOARD FLAP FLEX DRIVE BROKEN APPROXIMATELY 4 INCHES FROM THE END.  SHAFT REPLACED.
